Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleContinuously Parameterized Symmetries and Buchberger's Algorithm
Author(s) Ralf Hemmecke
TypeArticle in Journal
AbstractSystems of polynomial equations often have symmetries. In solving such a system using Buchberger’s algorithm, the symmetries are neglected. Incorporating symmetries into the solution process enables us to solve larger problems than with Buchberger’s algorithm alone. This paper presents a method that shows how this can be achieved and also gives an algorithm that brings together continuously parameterized symmetries with Buchberger’s algorithm.
Length13
File
URL dx.doi.org/10.1006/jsco.2001.0478
LanguageEnglish
JournalJournal of Symbolic Computation
Volume33
Number1
Pages43-55
Year2002
MonthJanuary
Translation No
Refereed No
Webmaster